# SDR GAIA0053

- Difficulty date: February 6, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030433
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE CABIN EMERGENCY EXIT LIGHT WAS DETERMINED TO BE INOPERATIVE.  INVESTIGATION REVEALED A LOOSE WIRE AT THE EMERGENCY LIGHT BATTERY PACK.  THE WIRE WAS SECURED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
